# SDR P5CA2021092300362

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 22,166 hours, 5,386 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK FLASHLIGHT AND HOLDER ASSY MISSING.( ITEM TRANSFERED TO MDDR 153975, DDG 25-63-04B, CAT C, PLC INSTALLED.  /  PROVIDED TWO EA FLASH LIGHT ASSY IAW AMM 25-54-00/001. CHECK GOOD. THIS CLEARS MDDR 153975. )
